# SDR AALA202109105270

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 34,553 hours, 14,059 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sensor
- Part number: 202000212
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL QTY PARAMETERS INDICATED FUEL LEAK, LH ENGINE SHUT DOWN PER QRH; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED LH WING FUEL QTY INDICATING SYSTEM #8 TANK UNIT AND THREE OTHERS  (AALA202109104676, AALA202109104237, AALA202109105446) IAW AMM 28-41-21 AND FQIS WIRE HARNESS (AALA202109078097) IAW AMM 28-41-44, LEAK AND OPS CHECK GOOD.
